# SDR DALA2018022301179

- Difficulty date: February 23, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 69,729 hours, 21,870 cycles
- System (JASC): 5240 · Service Doors
- Part: Not Reported
- Condition: Dirty
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM.  REMOVED DEBRIS.  DOOR ARMED. OK FOR SERVICE. AMM 52-11.
